# SDR AALA202106119021

- Difficulty date: June 4, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 57,678 hours, 23,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 815A90015
- Condition: Damaged
- Location: Bs 927 Lbl25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WHILE REMOVING LEFT INBOARD AFT SEAT TRACK, STIFFENER AT STA 927, LBL 24.75  HAD SEVERAL ELONGATED HOLES THROUGH WEB/STIFFENER. REPLACED STIFFENER AND INTALLED FREEZE PLUGS FOR ELONGATED HOLES REF EA 327365 AND B737NG SRM 51-20-10-0G.
